# SDR USAA2011031191028

- Difficulty date: March 5, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 54,040 hours, 35,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727 + 14 INCHES, S23R.  REPAIRED FUSELAGE SKIN AT BS 727 + 14 INCHES, S23R IAW B737 SRM 51-00-01.
